Taking PHs while taking antidepressant medications

  1. Registered User
    BigChuckles's Avatar
    Join Date
    Jun 2003
    Age
    32
    Posts
    84
    Answers
    0

    Taking PHs while taking antidepressant medications


    Wassup guys,

    I am currently under medication for depression and social anxiety. I'm taking 1.5 mg of Risperdal, 25 mg Paxal CR, and 150 mg of Effexor daily. I would like to do a PH cycle (not sure which one maybe even methylated compound) at a small dosage. However, i'm not sure if this would have a negative reaction such as causing extra stress on my liver or a reduction in the potency of my medications. I've had previous experience which PHs (Super One cycle and 1AD cycle). I was not on any medication with my previous cycles. I would like to discuss this with my doctor but I doubt he would be of any help in regards to this matter.

    Thanks guys
    Chuck

  2. Registered User
    DobermanXXL's Avatar
    Join Date
    Feb 2004
    Posts
    165
    Answers
    0


    I don't think your depression meds have a significant stress on the liver, however I'm unsure if PH's could make your problems worse.ask the doc about any interactions just to be safe.. I didn't know they gave risperdal for depression/anxiety?
  3. Registered User
    BigChuckles's Avatar
    Join Date
    Jun 2003
    Age
    32
    Posts
    84
    Answers
    0


    Thanks for your response

    I was given the risperdal to overcome "suspiciousness".

    I would like to talk to my pschyciatrist but he's an older guy and I think it would be hard for me to explain using PHs to him.s
    •   
       

  4. Registered User
    friction515's Avatar
    Join Date
    Dec 2003
    Age
    34
    Posts
    297
    Answers
    0


    I know that risperdol can effect sexual function as well as other antidepressants and ph's. So it may be a double wammy to your labido. If sexual function is important to you I would probably decide with one or the other.
  5. Registered User
    BigChuckles's Avatar
    Join Date
    Jun 2003
    Age
    32
    Posts
    84
    Answers
    0


    Yeah it definately does affect sexual function. I'm not worried about my sexual libido in this point and time though.
  6. Registered User
    quasar's Avatar
    Join Date
    Apr 2003
    Age
    37
    Posts
    81
    Answers
    0


    doesn't sound like a good idea to me, maybe you should wait to get off the meds first

    you're talking about some complex drug-drug interactions and it's conceivable that you could push yourself over the edge emotionally (overtax your CNS) while on and what a waste of money, time, etc that would be
  7. Board Supporter
    zeromagnus's Avatar
    Join Date
    Dec 2002
    Posts
    189
    Answers
    0


    meh...i'm on 200mg zoloft and 150mg effexor daily...gone through PH cycles...had blood work done recently...i'm fine...the thing is...if you are depressed, and so find it hard to motivate yourself to do anything...and then you add the lethargy from say, M1T...that's real fun right there...g'luck
  8. Registered User
    Gumbo's Avatar
    Join Date
    Feb 2004
    Age
    42
    Posts
    194
    Answers
    0


    I've been taking 20mg of Lexapro per day for the past 9 months and have had no problems on my prohormone cycles.

    By the way, Lexapro has NO sexual side-effects. I switched over to it after Paxil killed my libido.

    Actually, I find that I last much, much, much longer when using Lexapro...wearing out my woman!

    Gumbo
  9. Registered User
    BigChuckles's Avatar
    Join Date
    Jun 2003
    Age
    32
    Posts
    84
    Answers
    0


    Haha maybe I need what you're taking . Thanks for the advice you all have given so far.
  10. Registered User
    HulkWillSmashU's Avatar
    Stats
    5'8"  186 lbs.
    Join Date
    Jul 2005
    Age
    43
    Posts
    37
    Answers
    0


    Quote Originally Posted by Gumbo
    I've been taking 20mg of Lexapro per day for the past 9 months and have had no problems on my prohormone cycles.

    By the way, Lexapro has NO sexual side-effects. I switched over to it after Paxil killed my libido.

    Actually, I find that I last much, much, much longer when using Lexapro...wearing out my woman!

    Gumbo
    I know this post is pretty old, but are you still on lexapro?How is your lifting going while on it?? I've been on lexapro for about two years for anxiety but I think that it has hindered my lifting performance (some strength loss and extra fat) and I was just wondering if you've had similar experience's or heard of any.

    thanks
  11. Registered User
    Osmg95's Avatar
    Join Date
    Apr 2006
    Age
    45
    Posts
    89
    Answers
    0


    I've been on many different antidepressants over the years and also worried about doing cycles. I haven't noticed any effect in my bloodwork. As mentioned above, if your meds make you lethargic, you might be in for trouble with SD or M1T. I also found adding 150mg of Wellbutrin to my cycle helped my energy level much as well as my head.
  12. Registered User
    RenegadeRows's Avatar
    Join Date
    Feb 2006
    Posts
    8,672
    Answers
    0


    Quote Originally Posted by Osmg95
    I've been on many different antidepressants over the years and also worried about doing cycles. I haven't noticed any effect in my bloodwork. As mentioned above, if your meds make you lethargic, you might be in for trouble with superdrol or M1T. I also found adding 150mg of Wellbutrin to my cycle helped my energy level much as well as my head.

    My younger brother and mother are on some pretty hardcore script medicines, anti-depressants, etc.

    Personally I have used Zoloft for a period of time to combat anxiety issues, but no longer need to take it.

    Speaking from experience, you should DEFINATELY speak to your doctor before starting any cycle. My emotions tend to go wacky while I'm ON. One minute I will be smiling and cheerful, and the next I'll be upset over something small. I also started experiencing my anxiety attacks again while on Superdrol, which I have not had for 2+ years.

    If you have any emotional/psychological problems, playing with your hormones WILL bring them into the light, and possibly make them worse.

    Advance with caution
  13. Board Supporter
    RipdnTxs2's Avatar
    Join Date
    May 2005
    Age
    48
    Posts
    577
    Answers
    0


    As Renegade said, superdrol can be a bit of a rollercoaster for some, especially when coming off, I have been on celexa for 7 years and have done a superdrol, mohn, and 1-t 4ad cycles without much emotional effects, tread with caution and if u do start to have negative emotions, tell yourself its what u r taking and then choose your options at that point....
  14. Registered User
    RenegadeRows's Avatar
    Join Date
    Feb 2006
    Posts
    8,672
    Answers
    0


    Quote Originally Posted by RipdnTxs
    As Renegade said, superdrol can be a bit of a rollercoaster for some, especially when coming off, I have been on celexa for 7 years and have done a superdrol, mohn, and 1-t 4ad cycles without much emotional effects, tread with caution and if u do start to have negative emotions, tell yourself its what u r taking and then choose your options at that point....
    Good advice! +++
  15. Registered User
    Ziricote's Avatar
    Stats
    5'11"  187 lbs.
    Join Date
    Apr 2006
    Age
    28
    Posts
    2,431
    Answers
    0


    I don't think it's a good idea, some people have no sides and feel great while others snap every other second. Add medication to the mix and you're chance of a sides free cycle seems to me pretty unlikely.
  16. Registered User
    Jayhawkk's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Dec 2003
    Age
    39
    Posts
    12,791
    Answers
    0


    There's a huge amount of bbr's that are on meds for depression it seems.
  17. Board Sponsor
    Board Sponsor
    Apowerz6's Avatar
    Join Date
    Jul 2005
    Age
    35
    Posts
    2,108
    Answers
    0


    Yes it seems, but then again Jay, some of the depression is caused by self image perception, along with weight lifting helping with depression, via test increases. I know I felt better about myself, never took meds, but went to therapy, and had issues with my self perception. Now I see myself as God (jk) no for reall bb ing helps most, while others make it worse as they still run from their issues, and not attack the real problem, whatever it may be...
  •   

      
     

Similar Forum Threads

  1. Replies: 4
    Last Post: 04-10-2009, 05:08 PM
  2. Taking Nolva while on antidepressents: not as effective!
    By Vordhosbn in forum Post Cycle Therapy
    Replies: 4
    Last Post: 07-31-2007, 03:07 PM
  3. Should I take creatine while taking a week off?
    By Jim Mills in forum Supplements
    Replies: 4
    Last Post: 08-11-2006, 12:46 PM
  4. Using stimulants while taking PHs
    By shootmeagain in forum Anabolics
    Replies: 12
    Last Post: 12-20-2004, 11:44 AM
  5. Replies: 16
    Last Post: 09-19-2004, 07:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in